Title: Leakage-resilient identity-based encryption scheme

Authors: Sujuan Li; Futai Zhang

Addresses: School of Computer Science and Technology, Nanjing Normal University, Nanjing 210023, China; School of Sciences, Nanjing University of Technology, Nanjing 210009, China ' School of Computer Science and Technology, Nanjing Normal University, Nanjing 210023, China

Abstract: We propose a leakage-resilient Identity-Based Encryption (IBE) scheme in the relative leakage mode. The semantic security of the proposed scheme is proved in two ways in the random oracle model under the Decisional Square Bilinear Diffie-Hellman (D-Square-BDH) assumption. Compared with some existing leakage-resilient IBE schemes, our construction enjoys a shorter parameter length, a lower computation cost and a higher ratio of the key leakage for the same level of security.

Keywords: leakage resilience; identity-based encryption; identity-based hash proof system; D-square-BDH; cryptography; semantic security; random oracle model.

DOI: 10.1504/IJGUC.2013.056255

International Journal of Grid and Utility Computing, 2013 Vol.4 No.2/3, pp.187 - 196

Received: 20 Aug 2012
Accepted: 23 Sep 2012

Published online: 01 Sep 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article